5 Publications

Mark all

[5]
2021 | Journal Article | IST-REx-ID: 8689 | OA
Chierchia, Luigi, and Edmond Koudjinan. “V.I. Arnold’s ‘“Global”’ KAM Theorem and Geometric Measure Estimates.” Regular and Chaotic Dynamics, vol. 26, no. 1, Springer Nature, 2021, pp. 61–88, doi:10.1134/S1560354721010044.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Preprint | IST-REx-ID: 9435 | OA
Kaloshin, Vadim, and Edmond Koudjinan. Non Co-Preservation of the 1/2 and  1/(2l+1)-Rational Caustics along Deformations of Circles. 2021.
View | Files available
 
[3]
2020 | Journal Article | IST-REx-ID: 8691 | OA
Koudjinan, Edmond. “A KAM Theorem for Finitely Differentiable Hamiltonian Systems.” Journal of Differential Equations, vol. 269, no. 6, Elsevier, 2020, pp. 4720–50, doi:10.1016/j.jde.2020.03.044.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 8694 | OA
Golmakani, Ali, et al. “Rigorous Numerics for Critical Orbits in the Quadratic Family.” Chaos, vol. 30, no. 7, 073143, AIP, 2020, doi:10.1063/5.0012822.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia, Luigi, and Edmond Koudjinan. “V. I. Arnold’s ‘Pointwise’ KAM Theorem.” Regular and Chaotic Dynamics, vol. 24, Springer, 2019, pp. 583–606, doi:10.1134/S1560354719060017.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

5 Publications

Mark all

[5]
2021 | Journal Article | IST-REx-ID: 8689 | OA
Chierchia, Luigi, and Edmond Koudjinan. “V.I. Arnold’s ‘“Global”’ KAM Theorem and Geometric Measure Estimates.” Regular and Chaotic Dynamics, vol. 26, no. 1, Springer Nature, 2021, pp. 61–88, doi:10.1134/S1560354721010044.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Preprint | IST-REx-ID: 9435 | OA
Kaloshin, Vadim, and Edmond Koudjinan. Non Co-Preservation of the 1/2 and  1/(2l+1)-Rational Caustics along Deformations of Circles. 2021.
View | Files available
 
[3]
2020 | Journal Article | IST-REx-ID: 8691 | OA
Koudjinan, Edmond. “A KAM Theorem for Finitely Differentiable Hamiltonian Systems.” Journal of Differential Equations, vol. 269, no. 6, Elsevier, 2020, pp. 4720–50, doi:10.1016/j.jde.2020.03.044.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 8694 | OA
Golmakani, Ali, et al. “Rigorous Numerics for Critical Orbits in the Quadratic Family.” Chaos, vol. 30, no. 7, 073143, AIP, 2020, doi:10.1063/5.0012822.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia, Luigi, and Edmond Koudjinan. “V. I. Arnold’s ‘Pointwise’ KAM Theorem.” Regular and Chaotic Dynamics, vol. 24, Springer, 2019, pp. 583–606, doi:10.1134/S1560354719060017.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications